MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Model Number FG0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated with the encore system and about 2 weeks later presented with neck swelling and an infection at the lower incision.The incision was drained and packed to treat the infection and the patient was treated with augmentin.The symptoms worsened, the physician opened and drained the incision and continued the patient on augmentin.As of the date of this report, drainage has improved.
 
Event or Problem Description
The patient was treated with the encore system and about 2 weeks later presented with neck swelling and an infection at the lower incision.The incision was drained and packed to treat the infection and the patient was treated with augmentin.The symptoms worsened, the physician opened and drained the incision and continued the patient on augmentin.About 1 month later, the drainage has improved.The physician decided to explant the device due to persistent drainage.Nothing of note was observed during the explant or exploration.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer Contact
michael kolber
101 church street
suite 3
los gatos, CA 95030
4083209424
MDR Report Key18697495
Report Number3008792120-2024-00004
Device Sequence Number8424137
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public(01)00862211000206(17)250930(10)1058
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberFG0002
Device Lot Number1058
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REVOLUTION LOT NUMBER 1016.; REVOLUTION LOT NUMBER 1016.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale